# SDR MALA975277

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830MA
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790213
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3410 - DTW - DURING FLIGHT, THE CAPTAINS WINDSHIELD CRACKED.  FLT DID AN AIR TURNBACK TO DTW.  MAINTENANCE REPLACED CAPTAINS SIDE WINDOW.  MAINTENANCE PERFORMED PRESSURIZATION AND WINDOW HEAT CHECKS.  ALL CHECKS GOOD.  (M)
